Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 100, NWS Miami, FL

June 24, 2012Collier County, Glades County, Hendry County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 24, 2012, 9:12 PM EDT for Collier County, Glades County, Hendry County, Florida. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2012, 9:12 PM EDT (01:12 UTC)
Expired
Jun 24, 2012, 10:15 PM EDT
In force
63 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

Counties Collier County, FL, Glades County, FL, Hendry County, FL

The radar

The Tampa radar (KTBW), 153 km from the middle of the area, began a volume at 01:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 24, 7:46 PM EDTTornado WatchSPC9 hr

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 1.2 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2012-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2990 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2012-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 181 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2990 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
539 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
181 m²/s²
0-3 km storm-relative helicity
225 m²/s²
Significant tornado parameter
0.0
Supercell composite
10.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

511 
WUUS52 KMFL 250112
SVRMFL
FLC021-043-051-250215-
/O.NEW.KMFL.SV.W.0100.120625T0112Z-120625T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
912 PM EDT SUN JUN 24 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GLADES COUNTY IN SOUTH FLORIDA.
  HENDRY COUNTY IN SOUTH FLORIDA.
  NORTH CENTRAL COLLIER COUNTY IN SOUTH FLORIDA.

* UNTIL 1015 PM EDT

* AT 909 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 23 MILES NORTHWEST OF MUSE TO BIG CORKSCREW ISLAND...AND
  MOVING NORTHEAST AT 35 MPH. A WIND GUST OF 55 MPH WAS RECORDED WITH
  THIS LINE OF STORMS.

* THE LINE OF STORMS WILL AFFECT...
  BIG CORKSCREW ISLAND...
  AVE MARIA...
  IMMOKALEE...
  FELDA...
  MUSE...
  LA BELLE...
  AND SURROUNDING COMMUNITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 58
MPH...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY INSIDE AWAY
FROM WINDOWS UNTIL THE STORM HAS PASSED.

SEVERE THUNDERSTORMS CAN ALSO PRODUCE TORNADOES WITH LITTLE OR NO
ADVANCE WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN AN INTERIOR
ROOM IN THE LOWEST FLOOR OF YOUR HOUSE OR BUSINESS IF A TORNADO IS
SPOTTED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT MONDAY MORNING FOR
SOUTHWESTERN FLORIDA.

&&

LAT...LON 2698 8107 2692 8107 2693 8110 2689 8111
      2682 8105 2682 8100 2657 8088 2649 8089
      2623 8159 2641 8167 2643 8166 2643 8157
      2703 8157 2704 8128 2712 8127 2713 8117
      2719 8117
TIME...MOT...LOC 0111Z 247DEG 29KT 2698 8182 2635 8153

$$

GREGORIA
3 follow-up statements
575 
WWUS52 KMFL 250135 RRA
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
935 PM EDT SUN JUN 24 2012

FLC021-043-051-250215-
/O.CON.KMFL.SV.W.0100.000000T0000Z-120625T0215Z/
HENDRY FL-GLADES FL-COLLIER FL-
935 PM EDT SUN JUN 24 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR NORTH CENTRAL COLLIER...GLADES AND HENDRY COUNTIES...

AT 932 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 17 MILES NORTHWEST OF MUSE TO BUNKER HILL...MOVING
NORTHEAST AT 35 MPH.

THE SEVERE THUNDERSTORMS WILL BE NEAR...
KERI...
LA BELLE...
ORTONA...
PALMDALE...
DEVILS GARDEN...
AND SURROUNDING COMMUNITIES.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT MONDAY MORNING FOR
SOUTHWESTERN FLORIDA.

LAT...LON 2698 8107 2692 8107 2693 8110 2689 8111
      2682 8105 2682 8100 2657 8088 2649 8089
      2634 8143 2643 8157 2703 8157 2704 8128
      2712 8127 2713 8117 2719 8117
TIME...MOT...LOC 0134Z 247DEG 29KT 2705 8163 2642 8134

$$

GREGORIA
192 
WWUS52 KMFL 250205
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1005 PM EDT SUN JUN 24 2012

FLC021-043-051-250215-
/O.CON.KMFL.SV.W.0100.000000T0000Z-120625T0215Z/
HENDRY FL-GLADES FL-COLLIER FL-
1005 PM EDT SUN JUN 24 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR EXTREME NORTH CENTRAL COLLIER...CENTRAL GLADES AND HENDRY
COUNTIES...

AT 1000 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTHWEST OF PALMDALE TO 13 MILES SOUTH OF
DEVILS GARDEN...MOVING NORTHEAST AT 35 MPH.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 2698 8107 2692 8107 2693 8110 2689 8111
      2682 8105 2682 8100 2657 8088 2649 8089
      2639 8128 2703 8152 2704 8128 2712 8127
      2713 8117 2719 8117
TIME...MOT...LOC 0205Z 247DEG 29KT 2707 8134 2644 8105

$$

GREGORIA
405 
WWUS52 KMFL 250213
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1013 PM EDT SUN JUN 24 2012

FLC021-043-051-250222-
/O.EXP.KMFL.SV.W.0100.000000T0000Z-120625T0215Z/
HENDRY FL-GLADES FL-COLLIER FL-
1013 PM EDT SUN JUN 24 2012

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTH CENTRAL
COLLIER...CENTRAL GLADES AND HENDRY COUNTIES WILL EXPIRE AT 1015 PM
EDT...

NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE LINE OF
THUNDERSTORM HAS WEAKENED BELOW SEVERE LEVELS. THUS...THE SEVERE 
THUNDERSTORM WARNING WILL EXPIRE AT 1015 PM EDT. HOWEVER...STRONG 
WINDS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THIS LINE OF STORMS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT MONDAY MORNING FOR
SOUTHWESTERN FLORIDA.

LAT...LON 2698 8107 2692 8107 2693 8110 2689 8111
      2682 8105 2682 8100 2657 8088 2649 8089
      2639 8128 2703 8152 2704 8128 2712 8127
      2713 8117 2719 8117
TIME...MOT...LOC 0212Z 247DEG 29KT 2709 8128 2646 8099

$$

GREGORIA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 8:16 PM EDT, 56 minutes earlier.

Area forecast discussion, Jun 24, 8:16 PM EDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
816 PM EDT SUN JUN 24 2012

.UPDATE...AFTER COORDINATING WITH THE STORM PREDICTION CENTER
AND SURROUNDING FORECAST OFFICES, THE PRODUCTS HAVE BEEN UPDATED
TO INCLUDE HEADLINES FOR A NEW TORNADO WATCH (NUMBER 423) FOR
GLADES, HENDRY, AND COLLIER COUNTIES THROUGH 5 AM EDT. THE WATCH
FOR AREAS FARTHER EAST (PALM BEACH AND BROWARD) WAS ALLOWED TO
EXPIRE AT 8 PM EDT.

&&

.PREV DISCUSSION... /ISSUED 806 PM EDT SUN JUN 24 2012/

AVIATION...

ACROSS THE PENINSULA THE CONVECTION HAS SUBSIDED FOR THE SHORT
TERM. BUT AN ADDITIONAL LINE OF SHOWERS AND ISOLATED
THUNDERSTORMS CONTINUES TO MOVE NORTHEASTWARD NEAR 30 KNOTS INTO
THE FLORIDA KEYS AND COULD INITIATE A NEW ROUND OF SHOWERS AND/OR
THUNDERSTORMS AS IT APPROACHES THE PENINSULA AND CROSSES IT. SO
FAR IT HAS A HISTORY OF PRODUCING WINDS NEAR 40 KNOTS IN THE
KEYS. SO EARLY THIS EVENING THERE IS THE POTENTIAL FOR ADDITIONAL
SHOWERS AND THUNDERSTORMS ALL TERMINALS WITH BRIEF PERIODS OF IFR
CONDITIONS POSSIBLE. THE LOW LEVEL WIND PROFILE WILL REMAIN
FAVORABLE FOR A SLIGHT THREAT OF TORNADOES THIS EVENING.

60

PREV DISCUSSION... /ISSUED 453 PM EDT SUN JUN 24 2012/

.TORNADO WATCH UNTIL 8 PM EDT FOR MUCH OF THE REGION...
.LOCALLY HEAVY RAINFALL POSSIBLE THROUGH AT LEAST TONIGHT...

DISCUSSION...TROPICAL STORM DEBBY IS NEARLY STATIONARY OVER THE
CENTRAL GULF WHILE A LARGE HIGH PRESSURE SYSTEM IS STRENGTHENING
OVER THE SOUTHERN PLAINS. A BROAD TROUGH IS LOCATED OVER THE
NORTHEAST AND MID ATLANTIC STATES. DEEP MOISTURE IN PLACE
COMBINED WITH SIGNIFICANT INSTABILITY IS STILL RESULTING IN
SHOWER AND THUNDERSTORM FORMATION OVER PORTIONS OF THE AREA,
ALTHOUGH THE MOST ORGANIZED ACTIVITY IS SHIFTING NORTH. THE
POTENTIAL FOR TORNADOES STILL EXISTS, BUT THE RISK IS CERTAINLY
MUCH LOWER THAN EARLIER THIS AFTERNOON. RECENT SATELLITE IMAGERY
SHOWS THAT AN ORGANIZED LINE OF CONVECTION IS ADVANCING STEADILY
EAST THROUGH THE GULF WHILE OTHER ACTIVITY IS FORMING SOUTH AND
WEST OF CUBA. BOTH OF THESE FEATURES, COMBINED WITH A
STRENGTHENING LOW LEVEL JET, WILL LIKELY AT LEAST AID IN THE
DEVELOPMENT OF MORE SHOWERS AND THUNDERSTORMS ACROSS THE LOCAL
AREA LATER THIS EVENING AND OVERNIGHT. A FEW STORMS COULD CONTAIN
STRONG WINDS AND GIVEN THE OVERALL ENVIRONMENT, ISOLATED SEVERE
AND TORNADIC STORMS CANNOT BE RULED OUT THROUGH THE NIGHTTIME
HOURS.

LATEST MODEL GUIDANCE SUGGESTS DEBBY MAY STRENGTHEN SLIGHTLY
DURING THE NEXT 24 HOURS AS IT MOVES SLOWLY NORTHEAST. STRONG
WINDS BELOW H7 COMBINED WITH CONSIDERABLE MOISTURE AND SUFFICIENT
INSTABILITY WILL RESULT IN MORE SHOWERS AND STORMS ON MONDAY. A
FEW STORMS MAY AGAIN BECOME STRONG TO SEVERE AS MID LEVEL LAPSE
RATES REMAIN RELATIVELY STEEP AND HELICITY IS FORECAST TO STAY
QUITE IMPRESSIVE. HOWEVER, SLIGHTLY DRIER AIR WILL ARRIVE IN THE
LOW LEVELS.

THE LATEST MODEL RUNS SHOW THAT DEBBY WILL MOVE TOWARDS THE
PANHANDLE OR NORTHEASTERN FLORIDA GULF COAST SOMETIME BETWEEN
MONDAY NIGHT AND WEDNESDAY. CONSIDERABLE MOISTURE WILL STILL BE
ENTRAINED OVER THE LOCAL AREA THROUGH MID WEEK WITH AT LEAST
SCATTERED SHOWERS AND THUNDERSTORMS TUESDAY AND WEDNESDAY. AS THE
REMNANTS OF DEBBY WEAKEN AND SHIFT AWAY FROM THE AREA, A WESTERN
ATLANTIC RIDGE WILL BUILD WITH SOMEWHAT DRIER AIR OVERTAKING THE
REGION.

AVIATION...18Z ISSUANCE...VCSH AND VCTS ASSIGNED TO THE TERMINALS
AS CONSIDERABLE MOISTURE AND INSTABILITY WILL REMAIN IN PLACE.
SOUTHEAST WINDS WILL CONTINUE WITH GUSTS AROUND 20 KNOTS AT
TIMES. WHILE PREVAILING VFR IS EXPECTED, BRIEF MVFR OR IFR
CONDITIONS ARE POSSIBLE.

MARINE...A SOUTHEAST WIND HAS INCREASED OVER THE NORTHERN GULF
WATERS AND THESE WINDS WILL BE IN THE RANGE OF 20-25 KT THROUGH
MONDAY (WITH GUSTS NEAR 30 KT). ELSEWHERE, WINDS WILL RANGE FROM
15-20 KT WITH EXERCISE CAUTION STATEMENTS WARRANTED. ADVISORY
LEVEL SEAS WILL PERSIST OVER THE OFFSHORE GULF WATERS THROUGH
MONDAY WITH EXERCISE CAUTION STATEMENTS ELSEWHERE. CONDITIONS
WILL BEGIN TO IMPROVE LATE TUESDAY INTO WEDNESDAY.

FIRE WEATHER...NO SIGNIFICANT CONCERNS AS CONSIDERABLE MOISTURE
WILL REMAIN IN PLACE THROUGH MID WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  80  76  84  77 / 80 70 60 40
FORT LAUDERDALE  84  77  85  78 / 70 70 60 40
MIAMI            85  78  85  77 / 60 70 50 40
NAPLES           83  76  85  77 / 70 80 60 50

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...TORNADO WATCH UNTIL 5 AM EDT FOR GLADES, HENDRY, COLLIER.
AM...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT MONDAY FOR COASTAL WATERS
     FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-GULF WATERS
     FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO
     60 NM.
     TORNADO WATCH UNTIL 5 AM EDT FOR GMZ656.

&&

UPDATE...14/MJB
Hazardous weather outlook, Jun 24, 8:43 PM EDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
843 PM EDT SUN JUN 24 2012

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
251030-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
843 PM EDT SUN JUN 24 2012

...TORNADO WATCH IN EFFECT THROUGH 5 AM MONDAY COLLIER, GLADES, HENDRY COUNTIES...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TONIGHT

TORNADOES: ISOLATED TORNADOES ARE POSSIBLE TONIGHT, PARTICULARLY
ACROSS COLLIER, GLADES AND HENDRY COUNTIES WHERE A TORNADO WATCH
IS IN EFFECT UNTIL 5 AM MONDAY.

WATERSPOUTS: ISOLATED WATERSPOUTS ARE POSSIBLE OVER THE LOCAL
WATERS TONIGHT.

FLOODING: STREET FLOODING OR FLOODING OF LOW LYING AREAS,
ESPECIALLY WITHIN URBAN LOCALES WILL REMAIN A POSSIBILITY WHERE
ANY HEAVY RAINFALL BECOMES CONCENTRATED.

THUNDERSTORMS: ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE. THE
PRIMARY IMPACTS WILL BE OCCASIONAL LIGHTNING STRIKES, LOCALLY
HEAVY RAINFALL, AND GUSTY WINDS OF 45 TO 55 MPH.

WIND: STRONG WIND GUSTS OF AROUND 50 MPH WILL BE POSSIBLE IN FAST
MOVING SHOWERS AND THUNDERSTORMS. ALSO, A SMALL CRAFT ADVISORY IS
IN EFFECT FOR ALL LOCAL WATERS TONIGHT FOR SUSTAINED WINDS OF
20 TO 25 KNOTS WITH HIGHER GUSTS.

WAVES: SEAS MAY EXCEED 9 FEET OVER THE OFFSHORE GULF WATERS, WELL
WEST OF NAPLES.

RIP CURRENTS: THERE IS A MODERATE RISK OF RIP CURRENTS AT THE
GULF COAST BEACHES, WITH A SLIGHT RISK ALONG THE ATLANTIC COAST.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE RISK FOR ISOLATED TORNADOES AND LOCALIZED HEAVY RAINFALL IS
EXPECTED TO CONTINUE ACROSS SOUTH FLORIDA OVER THE NEXT COUPLE OF
DAYS AS TROPICAL STORM DEBBY MOVES LITTLE THROUGH TUESDAY.

RIP CURRENT RISK WILL REMAIN ELEVATED INTO THE FIRST HALF OF THE
WEEK ALONG THE GULF COAST DUE TO MODERATE SOUTHERLY WINDS AND A
NORTHWEST SWELL.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT SEVERE WEATHER OR FLOODING TO THE NATIONAL
WEATHER SERVICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

GREGORIA

In the hours before

Local storm report, Jun 24, 6:22 PM EDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
622 PM EDT SUN JUN 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 PM     TORNADO          10 WNW ROCK ISLAND      26.19N 81.49W
06/24/2012                   COLLIER            FL   TRAINED SPOTTER

            TORNADO SPOTTED BY TRAINED SPOTTER JUST NORTH OF
            ALLIGATOR ALLEY ABOUT 10 MILES WEST OF STATE ROAD 29.

1235 PM     TORNADO          8 SW IMMOKALEE          26.34N 81.53W
06/24/2012                   COLLIER            FL   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED TORNADO AT THE INTERSECTION OF
            IMMOKALEE ROAD AND EVERGLADES BLVD.

&&

BAXTER
Local storm report, Jun 24, 7:17 PM EDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
717 PM EDT SUN JUN 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     WATER SPOUT      6 E JUPITER             26.93N 80.00W
06/24/2012                   AMZ650             FL   EMERGENCY MNGR

&&

MJB
Local storm report, Jun 24, 7:18 PM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
718 PM EDT SUN JUN 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0122 PM     TORNADO          WEST PALM BEACH         26.71N 80.06W
06/24/2012                   PALM BEACH         FL   TRAINED SPOTTER

            POSSIBLE TORNADO REMOVED A ROOF OFF OF A GARAGE AT THE
            INTERSECTION OF WELLINGTON RD AND MERCER AVE.

&&

BAXTER
Special weather statement, Jun 24, 8:12 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
812 PM EDT SUN JUN 24 2012

FLZ069-070-075-250115-
COASTAL COLLIER COUNTY FL INLAND COLLIER COUNTY FL MAINLAND MONROE FL
812 PM EDT SUN JUN 24 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  COLLIER COUNTY
  MAINLAND MONROE COUNTY

* UNTIL 915 PM EDT

* AT 806 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 22 MILES
  WEST OF NAPLES TO 20 MILES SOUTH OF CAPE ROMANO ...AND MOVING
  NORTHEAST AT 35 TO 40 MPH.

* THE LINE OF STORMS WILL AFFECT...
  CAPE ROMANO...
  BELLE MEADE...
  NORTHWEST CAPE SABLE...
  GOLDEN GATE...
  EVERGLADES CITY...
  CARNESTOWN...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

ALSO...THESE STORMS ARE DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
FUNNEL CLOUDS.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT MONDAY MORNING FOR
SOUTHWESTERN FLORIDA.

LAT...LON 2633 8184 2632 8167 2642 8166 2644 8156
      2618 8118 2586 8099 2531 8086 2513 8090
      2512 8107 2522 8118 2525 8118 2534 8112
      2522 8093 2535 8107 2541 8101 2550 8121
      2579 8128 2589 8168 2584 8168 2584 8169
TIME...MOT...LOC 0011Z 242DEG 34KT 2626 8210 2567 8166
          2559 8162 2466 8119

BAXTER
Local storm report, Jun 24, 8:38 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MIAMI FL
838 PM EDT SUN JUN 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 AM     FUNNEL CLOUD     W BOCA RATON            26.36N 80.10W
06/24/2012                   PALM BEACH         FL   PUBLIC

            AT 1120 AM EDT A MEMBER OF THE PUBLIC REPORTED 2 FUNNEL
            CLOUDS NEAR THE INTERSECTION OF GLADES ROAD AND THE
            FLORIDA TURNPIKE IN BOCA RATON.

1134 AM     TORNADO          MUSE                    26.83N 81.50W
06/24/2012                   GLADES             FL   LAW ENFORCEMENT

            AT 1134 AM EDT...GLADES COUNTY SHERIFFS OFFICE RELAYED A
            REPORT OF A POSSIBLE TORNADO NEAR PINE AVENUE IN MUSE. A
            MEMBER OF PUBLIC REPORTED THAT A BARN ROOF WAS TORN OFF.

1140 AM     TORNADO          E GOODLAND              25.92N 81.66W
06/24/2012                   COLLIER            FL   PUBLIC

            A MEMBER OF THE PUBLIC REPORTED THAT A TORNADO FORMED
            JUST EAST OF GOODLAND NEAR US-41...TAMIAMI TRAIL...AND
            SAN MARCO ROAD MOVING NORTHEASTWARD. THE TORNADO CROSSED
            US-41 AND WAS HEADING TOWARD I-75...ALLIGATOR ALLEY.
            STATE EMERGENCY MANAGEMENT RELAYED REPORT OF DAMAGE TO
            TREES AND VEHICLES NEARBY.

1210 PM     TORNADO          10 WNW ROCK ISLAND      26.19N 81.49W
06/24/2012                   COLLIER            FL   TRAINED SPOTTER

            TORNADO SPOTTED BY TRAINED SPOTTER JUST NORTH OF
            ALLIGATOR ALLEY ABOUT 10 MILES WEST OF STATE ROAD 29.

1235 PM     TORNADO          8 SW IMMOKALEE          26.34N 81.53W
06/24/2012                   COLLIER            FL   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED TORNADO AT THE INTERSECTION OF
            IMMOKALEE ROAD AND EVERGLADES BLVD.

1255 PM     FUNNEL CLOUD     LANTANA                 26.59N 80.06W
06/24/2012                   PALM BEACH         FL   OTHER FEDERAL

            AT 1255 PM EDT...A MEMBER OF THE CIVIL AIR PATROL AT THE
            LANTANA AIRPORT REPORTED A FUNNEL CLOUD MOVING NORTHWARD.

0118 PM     TSTM WND GST     1 E HOLLYWOOD           26.03N 80.15W
06/24/2012  E62.00 MPH       BROWARD            FL   TRAINED SPOTTER

            AT 118 PM EDT...A TRAINED SPOTTER REPORTED A WIND GUST OF
            62 MPH. THIS GUST WAS ESTIMATED USING A HANDHELD
            ANEMOMETER. LOCATION OF REPORT WAS IN HOLLYWOOD BEACH
            NEAR HOLLYWOOD BOULEVARD AND A1A.

0122 PM     TORNADO          WEST PALM BEACH         26.71N 80.06W
06/24/2012                   PALM BEACH         FL   TRAINED SPOTTER

            POSSIBLE TORNADO REMOVED A ROOF OFF OF A GARAGE AT THE
            INTERSECTION OF WELLINGTON RD AND MERCER AVE.

0122 PM     TORNADO          WEST PALM BEACH         26.71N 80.06W
06/24/2012                   PALM BEACH         FL   BROADCAST MEDIA

            BROADCAST MEDIA RELAYED A REPORT OF POSSIBLE TORNADO
            DAMAGE IN WEST PALM BEACH AT 122 PM EDT. RAILROAD
            CROSSINGS WERE BLOWN DOWN NEAR THE INTERSECTION OF BANYAN
            BOULEVARD AND TAMARIND AVENUE. TREE DAMAGE WAS ALSO
            REPORTED ALONG AUSTRALIAN AVENUE...CLEARWATER DRIVE AND
            TAMARIND AVENUE.

0205 PM     TORNADO          GOLDEN BEACH            25.97N 80.12W
06/24/2012  F0               MIAMI-DADE         FL   LAW ENFORCEMENT

            UPDATED AT 445 PM EDT. GOLDEN BEACH POLICE DEPARTMENT
            REPORTED A WATERSPOUT THAT CAME ASHORE NEAR THE STRAND AT
            400 OCEAN BOULEVARD AT 205 PM. HOUSES BEGAN TO BE
            AFFECTED IN THE 500-BLOCK OF OCEAN BOULEVARD AS THE
            TORNADO MOVED NORTHWARD. 625 OCEAN BOULEVARD WAS THE AREA
            MOST IMPACTED. A METAL GATE ENTRANCE TO A CONDO COMPLEX
            WAS TWISTED...AND A GARAGE DOOR AND 2 GATES WERE BLOWN
            OPEN. NO STRUCTURAL DAMAGE WAS NOTED. PRELIMINARY RATING
            IS A LOW-END EF0...STORM SURVEY EXPECTED MONDAY.

0304 PM     TORNADO          1 SW PALMDALE           26.93N 81.32W
06/24/2012                   GLADES             FL   LAW ENFORCEMENT

            AT 304 PM EDT...GLADES COUNTY SHERIFFS DEPUTY ON NORTH
            ISLAND ROAD NEAR STATE ROUTE 29 REPORTED A TORNADO
            CROSSING COUNTY ROAD 74...BERMONT ROAD...ABOUT 1 MILE
            SOUTHWEST OF PALMDALE. MOVEMENT WAS TO THE NORTH.

0705 PM     WATER SPOUT      6 E JUPITER             26.93N 80.00W
06/24/2012                   AMZ650             FL   EMERGENCY MNGR

&&

GREGORIA
Special weather statement, Jun 24, 9:05 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
905 PM EDT SUN JUN 24 2012

FLZ063-066-069-070-250145-
COASTAL COLLIER COUNTY FL GLADES FL HENDRY FL INLAND COLLIER COUNTY
FL
905 PM EDT SUN JUN 24 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN GLADES COUNTY
  HENDRY COUNTY
  COLLIER COUNTY

* UNTIL 945 PM EDT

* AT 904 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES
  NORTH OF FORT MYERS SHORES TO 5 MILES SOUTHWEST OF MILE MARKER 90
  ON ALLIGATOR ALLEY...AND MOVING NORTHEAST AT 40 MPH.

* THE LINE OF STORMS WILL AFFECT...
  BIG CORKSCREW ISLAND...
  AVE MARIA...
  IMMOKALEE...
  FELDA...
  HENDRY CORRECTIONAL I/A/P...
  LA BELLE...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

ALSO...THESE STORMS ARE DEVELOPING IN AN ENVIRONMENT FAVORABLE
FOR FUNNEL CLOUDS.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT MONDAY MORNING FOR
SOUTHWESTERN FLORIDA.

LAT...LON 2632 8166 2643 8166 2643 8157 2700 8157
      2704 8151 2704 8133 2704 8130 2633 8088
      2620 8088 2590 8144 2632 8171
TIME...MOT...LOC 0105Z 225DEG 33KT 2679 8176 2609 8137

BAXTER

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 8:12 PM EDTSpecial Weather StatementMFLCollier, Monroe63 min
Jun 24, 8:40 PM EDTSpecial Marine WarningMFL35 min
Jun 24, 8:43 PM EDTSevere Thunderstorm WarningMFLCollier, Monroe47 min
Jun 24, 9:05 PM EDTSpecial Weather StatementMFLCollier, Hendry40 min
Jun 24, 9:22 PM EDTSevere Thunderstorm WarningMFLBroward, Collier, Hendry, Miami-Dade, Monroe, Palm Beach38 min
Jun 24, 9:56 PM EDTSpecial Marine WarningMFL94 min
Jun 24, 10:15 PM EDTSpecial Weather StatementMFLGlades, Hendry30 min
Jun 25, 2:17 AM EDTCoastal Flood StatementMFLCollier25 hr
Jun 25, 2:17 AM EDTRip Current StatementMFLCollier66 hr
Jun 25, 8:16 AM EDTSpecial Marine WarningMFL59 min
Jun 25, 8:56 AM EDTSevere Thunderstorm WarningMFLCollier49 min
Jun 25, 9:40 AM EDTSpecial Weather StatementMFLGlades35 min
Jun 25, 10:14 AM EDTSpecial Weather StatementMFLHendry31 min

Nearby

Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.